Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014, Article ID 364348, 11 pages
http://dx.doi.org/10.1155/2014/364348
Research Article

Fractional Differential Equations with Fractional Impulsive and Nonseparated Boundary Conditions

1Department of Mathematics, Shaoxing University, Shaoxing, Zhejiang 312000, China
2School of Mathematics and Physics, University of South China, Hengyang, Hunan 421001, China

Received 5 May 2014; Revised 30 June 2014; Accepted 30 June 2014; Published 16 July 2014

Academic Editor: Ali H. Bhrawy

Copyright © 2014 Xi Fu and Xiaoyou Liu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

This paper studies the existence results for nonseparated boundary value problems of fractional differential equations with fractional impulsive conditions. By means of Schaefer fixed point theorem, Banach fixed point theorem, and nonlinear alternative of Leray-Schauder type, some existence results are obtained. Examples are given to illustrate the results.